# SDR USAA2010082391739

- Difficulty date: August 22, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N750UW
- Make and model: Airbus A319-112
- Aircraft serial: 1315
- Aircraft time: 22,544 hours, 17,836 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 3079
- Condition: Low
- Location: Door Assist
- Part time: 19,831 hours, 14,200 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 2036 -  EMERGENCY EGRESS SYSTEM - DOOR EMERGENCY CYLINDER AT R2 DOOR LOW PRESSURE.  SERVICED EMERGENCY CYLINDER AT R2 DOOR PER AMM 52-10-00-614-001.
